# SDR DL72S961432

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484DA
- Make and model: Boeing 727232
- Aircraft serial: 20864
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON T/O WITH GEAR RETRACTED, HANDLE IN UP POSITION, GOT LT MAIN GEAR RED UNSAFE LIGHT.  REPLACED LT MAIN GEAR UP PROX SENSOR.  ALSO, AS A PRECAUTIONARY REPLACED LDG MOD.
